Wonderful as always! Will be coming for more I learn a lot every day. Keep on the good work <a href="http://www.ayurvedic-remedies.net/">Natural Home Remedies</a>.
I just went through your article on sreedhareeyam and am pretty inspired by their work. I am suffering from retinal detachment and the doctors have suggested me the same injection 'avastin' and I,like you do not wish to go for it.
Hence, I would like to get in touch with you to know more about your experience with sreedhareeyam. It will be great if you could help me with the same and oblige.
Great Blog!! That was amazing. Your thought processing is wonderful. The way you tell the thing is awesome.
<a href="http://herbalhills.in/" title="herbalhills" ><b>herbalhills </b> </a>
Wow! I wish they had a clinic like that for eyes here. Im stuck with plugs in my tear ducts, eye drops all day long, and now im going to try colloidal silver. I have dry eyes and a month ago went through a horrific eye inflammation issue that has now left me with worsen eye issue. Oh well, glad to hear someone is getting help this western modern medicine is killing us all nothing we can do but Pray and ask for healing!
I saw your comment here for your problem of Retinal Detachment. Can you let me know what steps you have considered for your problem and if you have taken herbal treatment for this.
I am very desperate and need help for this problem.
Dear Mr Ashok
Read your article, great, thank god that you ended up at sreedhareeyam and got the sight back.
In fact I am going to get admitted on this 17th for treating CSR , I had in fact CSR 7 years agoon botheyes and did Laser on my right eye but one year back I had vision problems and almost lost vision of that eye, which may occur after laser tratment they say so ,eye specialists suggested taking injection and doing laser for the other eye I said thankyou and am now gng to Sreedhareeyam.
i shall be obliged if someone ould provide address or email id of the above clinic.
i have experienced that one should avoid allopathy treatment which have serious side effects and ultimately one loses the sight.